# SDR CA081222010

- Difficulty date: December 21, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 4,500 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WINDSHIELD CRACKED AFTER TAKEOFF, CRACKS EMANATED VERTICALLY FROM THE BOTTOM INBOARD EDGE.  UNIT TTSN 4500 HOURS.
